Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

It's just making your acne redder because of the increased blood flow. Soon it'll increase the cell turnover rate in your skin and that will begin to fade the red marks.

Share this post


Link to post
Share on other sites

It just takes time.

Accutane does not speed up the healing of redmarks at all. During your course it actually slows it down considerably.

Also, I know that when I started to clear I started to notice the red marks more since I wasn't focusing so much on the zits.

Share this post


Link to post
Share on other sites

well my marks still havnt faded 2 months after tane. is it possible for them to not fade

In the worst case they'll take up to 4 years to heal. If they're extremely post inflamatory hyperpigmentated... Most cases, 8-20 months. Eventually, redness WILL go away, the scars may stay.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×